# SDR A6WA201441462

- Difficulty date: April 21, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL FROM FS 349 TO 356 CORRODED.  REPAIRED IAW EA 15-2014-094 DATED 4-24-2014 & REO 601R-53-00-530 DATED 06-JUN-2013.
